Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Réhabilitation d'un texte mathématique malconnu

Title data

Rebstock, Ulrich:
Réhabilitation d'un texte mathématique malconnu.
In: Zeitschrift für Geschichte der arabisch-islamischen Wissenschaften. Vol. 15 (2002) . - pp. 175-184.
ISSN 0179-4639

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Research Institutions > Collaborative Research Centers, Research Unit > EXC 2052 - Africa Multiple: Afrikastudien neu gestalten
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 04 Mar 2021 08:49
Last Modified: 04 Mar 2021 08:49
URI: https://eref.uni-bayreuth.de/id/eprint/63647